# SDR RRXA99625

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 50-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON FLOOR BOARD SPLICE CLIP AT MAIN CABIN STA 50 TO 280, BL 55.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SPLICE IAW DC8 SRM 3-53-7-3 FIG 3E AND DC8 SRM 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
